MathSciNet Relay Station
MathSciNet bibliographic data
MR562114 58A10 (34C20 58F30)
Françoise, J.-P. Sur les formes normales de champs de vecteurs. (French) Boll. Un. Mat. Ital. A (5) 17 (1980), no. 1, 60–66.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement